MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH LLC; KNEE WALKER MOB1007

VIVE HEALTH VIVE HEALTH LLC; KNEE WALKER MOB1007
Model Number MOB1007
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The company already replaced the faulty unit with one in stock, she was about to use the knee walker until the breaks fail and she felt down, when his husband try to pick her up and see what happened he end also falling dow.They decide not going into the hr but she has bruises.

Brand Name
VIVE HEALTH LLC
Common Device Name
KNEE WALKER MOB1007
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key21241183
Report Number3011191255-2025-10003
Device Sequence Number18280647
Product Code ITJ
UDI-Device Identifier00818323024937
UDI-Public00818323024937
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMOB1007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2024
Device Age1 YR
Event Location Home
Date Report to Manufacturer12/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA01/23/2025